# SDR QXEA9900558

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Housing
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - NR 1 HORSE COLLAR INBOARD FORWARD LATCH HOUSING CHAFED BADLY AND CRACKED.  REPAIRED IAW DASH 8 RD 8-71-154, CONAIR EA 2240 AND HORIZON AIR EA 9-71-103.
